TRIPAWDS: Home to 11953 Members and 1382 Blogs.
HOME » NEWS » BLOGS » FORUMS » CHAT » YOUR PRIVACY » RANDOM BLOG

Tripawds Supporter sites have no ads!
 




Chemo side effects

Tripawds is a user-supported community. Thank you for your support!

This low dose chemo is making Brady a bit sick. He has not been eating his main food, but thankfully, he still loves his watermelon and pineapple. Brady’s regular pet store owner gave him some cannabis cookies, but he is not that in to it. I have been feeling a bit nausea too so we are both eating some saltine crackers.


To remove ads from your site and others, upgrade to a Tripawds Supporter blog!



2 Responses to “Chemo side effects”

  1.   jerry Says:

    Hmmm. It’s pretty unusual for metronomic chemotherapy to make dogs nauseated and sick (I’m assuming that’s what Brady is on when you say ‘low dose’?). Be sure to let your vet know OK? There may be another reason for the nausea. Let us know what you find out!

  2.   Dorothy Says:

    Hi Jerry,

    Brady is doing CCNU – oral chemo. He isn’t vomiting since that first day of chemo. His appetite is back, energy is back, and his spirit is up too. He isn’t due for his next round till 9/6, and his white blood cell count is still a bit low, so hopefully everything will be fine on the 2nd round…

Leave a Reply